Posted 5/6/2021 11:51 AM (GMT -8)
Some of this could possibly be caused by anxiety also! I really had a problem with anxiety years ago. I was developing the aches and pains and my doctor didn’t know what was going on for sure. My blood work showed I was the picture of health so, since I didn’t know how to use a computer at the time, I got some medical books and started reading. I actually started developing symptoms of illnesses I was reading about which, in turn, jacked up my anxiety! It’s a horrible feeling because you can’t get help for it because doctors can’t see that there is a problem. With fibro, we always look like the picture of health in our blood work.
Then one Sunday in church the sermon was on fear and the scripture in my signature was what the sermon was based on. It made me think. Fear of what possibly could be going on..if it was truly going on..was debilitating me! And the fact that God wasn’t giving me the fear cemented in my mind. I was to have power, love, and a strong mind and I determined that was exactly what I was going to do. I went home and threw away the medical books, which was really hard for me to do, and I moved forward and started expecting each day to be good. I knew it wouldn’t be perfect because I had chronic pain and several illnesses that I knew I had, but my days were much more normal. I wasn’t constantly dwelling on what I “might” have.
I stopped all the searching and I see my doctor every four months. He takes extensive blood work every six months to keep tabs on me. So I know I am getting the best health care and I’ve learned to work around weird things that happen to me. I usually can come up with a reasonable idea as to what is going on but I don’t worry about it. If something is truly bothering me, I’ll pass it on to my doctor.
Do make sure your doctors are board certified and if they also are Diplomates, that’s even better! I tell our members the 50% of the doctors graduated in the bottom half of their class so be sure to check out the doctors you use.
Yes, arthritis can only bother a few joints! Also , since you say it’s in only your left shoulder and hip, it might be caused by how you are sleeping. Nerves can be pinched and cause inflammation. Try taking ibuprofen or Tylenol or both and see if that settles things down and you get more strength and less fatigue.
I would also be careful with PPI’s. In some people they can cause osteoporosis. Check it out at the FDA site. I had no osteoporosis and then was put on Prilosec for four years and I developed a moderate case of osteoporosis. I got off that and now take prescription strength Pepcid AC. It works differently than the PPI’s. You still produce stomach acid with Pepcid AC but not as much as normal. The PPI’s practically shut down all acid production.